Alert archive / Nebraska / Special Weather Statements in 2012

Special Weather Statement, NWS Hastings, NE

August 7, 2012Adams County, Nebraska

NWS Hastings, NE issued this special weather statement at Aug 7, 2012, 6:29 AM CDT for Adams County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 6:29 AM CDT (11:29 UTC)
Expired
Aug 7, 2012, 7:00 AM CDT
In force
31 min
Issued by
NWS Hastings, NE

County Adams County, NE

The radar

The Grand Island radar (KUEX), 28 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
3546 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS83 KGID 071129
SPSGID

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
629 AM CDT TUE AUG 7 2012

NEZ074-075-071200-
ADAMS NE-KEARNEY NE-
629 AM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS AND EASTERN
KEARNEY COUNTIES UNTIL 700 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORMAN...OR 21 MILES WEST OF HASTINGS...
MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOLSTEIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4055 9856 4035 9862 4044 9887 4058 9880
TIME...MOT...LOC 1129Z 290DEG 13KT 4049 9875

$$

BRYANT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Aug 7, 5:47 AM CDT, 42 minutes earlier.

Area forecast discussion, Aug 7, 5:47 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
547 AM CDT TUE AUG 7 2012

.AVIATION...12Z KGRI TAF. AS OF 545 AM CDT...THUNDERSTORMS HAVE
FORMED SOUTHWEST OF KGRI AND HAVE BEEN EXPANDING IN COVERAGE AREA.
THESE THUNDERSTORMS ARE MOVING SOUTHEAST AND WILL BE IN THE
VICINITY OF KGRI THROUGH THE NEXT SEVERAL HOURS. IT IS POSSIBLE
THAT ADDITIONAL DEVELOPMENT COULD OCCUR FURTHER NORTH AND THEN
POSSIBLY MORE DIRECTLY THREATEN THE TERMINAL. HOWEVER...FOR NOW
WILL JUST GO WITH VICINITY THUNDERSTORMS WITH THE BETTER CHANCE OF
THUNDERSTORMS JUST SOUTHWEST AND SOUTH OF KGRI THIS MORNING.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND HAVE
INCLUDED A TEMPO GROUP FOR MID TO LATE AFTERNOON THUNDERSTORMS.
THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE EVENING AND OVERNIGHT
HOURS BUT DUE TO UNCERTAINTY WILL LEAVE THEM OUT OF THE TAF IN THE
LATER PERIOD FOR NOW...BUT THIS WILL NEED TO BE READDRESSED WITH
FUTURE FORECAST UPDATES THROUGH THE DAY. THE WIND WILL GENERALLY
BE LIGHT AND VARIABLE EXCEPT NEAR THUNDERSTORMS WHEN THEY COULD
BECOME A BIT GUSTY.

&&

.PREV DISCUSSION... /ISSUED 356 AM CDT TUE AUG 7 2012/

SHORT TERM...THROUGH 12Z FRIDAY. OVERNIGHT UPPER AIR ANALYSIS
INDICATES LONG WAVE RIDGING OVER THE SOUTHWESTERN CONUS AND
TROUGHING OVER THE EAST. MID AND UPPER LEVEL FLOW ACROSS THE
CENTRAL PLAINS REMAIN FROM THE NORTHWEST AS A RESULT. THE UPPER
LEVEL JET AXIS IS ORIENTED FROM THE NORTHWESTERN CONUS...EASTWARD
ACROSS THE NORTHERN ROCKY MOUNTAIN RANGE AND THEN SOUTHEAST ACROSS
THE NORTHERN AND CENTRAL PLAINS...WITH AROUND 70KTS OF UPPER LEVEL
JET ENERGY NOTED OVER THE CENTRAL PLAINS. MID LEVEL JET ENERGY
REMAINS RELEGATED TO THE THE NORTHERN PLAINS AND SOUTHERN CANADA
HOWEVER AND AS A RESULT...TROPOSPHERIC FLOW ACROSS THE CENTRAL
PLAINS BELOW 200MB REMAINS VERY WEAK. WATER VAPOR IMAGERY
INDICATES PLENTY OF MID LEVEL MOISTURE FLOWING NORTH FROM MEXICO
INTO THE FOUR CORNERS REGION...AND THEN NORTHEAST INTO THE CENTRAL
PLAINS. WATER VAPOR IMAGERY ALSO INDICATES A SUBTLE MID LEVEL
SHORT WAVE OVER SOUTHERN MONTANA AND NORTHERN WYOMING...MOVING
EAST/SOUTHEAST WITHIN THE MEAN MID LEVEL FLOW. AT THE SURFACE A
WEAK FRONTAL BOUNDARY/SURFACE TROUGH EXTENDS FROM NEAR KONL...TO
NEAR KLBF...TO NEAR KOGA. THE LOW LEVEL WIND FIELD ACROSS OUR AREA
REMAINS FROM THE SOUTH/SOUTHEAST AS A RESULT...ALTHOUGH VARIABLE
WINDS ARE REPORTED FROM LOCATION TO LOCATION ACROSS NORTH CENTRAL
KANSAS WHERE OUTFLOW FROM EARLIER SHOWER AND THUNDERSTORM ACTIVITY
HAS OVERTAKEN THE AREA.

SHORT TERM GUIDANCE SUGGESTS THE MID LEVEL SHORT WAVE...CURRENTLY
OVER SOUTHERN MONTANA AND NORTHERN WYOMING...WILL CONTINUE MOVING
EAST/SOUTHEAST TODAY INTO TONIGHT. DPVA AND MID LEVEL THERMAL
ADVECTION AHEAD OF THE MID LEVEL TROUGH AXIS WILL INFILTRATE
WESTERN NEBRASKA AS WELL AS PORTIONS OF CENTRAL NEBRASKA LATER
THIS MORNING...WITH OMEGA THEN EXPECTED TO OVERTAKE THE REST OF
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS AFTERNOON
INTO TONIGHT. WENT AHEAD AND RELEGATED 30% POPS TO NORTHWESTERN
PORTIONS OF OUR CWA 12Z-18Z TODAY...WITH 30% POPS THEN PRESENTED
TO THE REMAINDER OF THE CWA THIS AFTERNOON INTO THIS EVENING.
SHORT TERM GUIDANCE ALSO SUGGESTS THE AXIS OF A ~30KT 850MB JET
STREAK WILL OVERTAKE NORTH CENTRAL KANSAS AND SOUTH CENTRAL
NEBRASKA OVERNIGHT TONIGHT. LOW LEVEL THERMAL ADVECTION AND
MOISTURE CONVERGENCE ALONG THIS LOW LEVEL JET AXIS COULD BE ENOUGH
FOR FURTHER PRECIPITATION PRODUCTION ACROSS OUR CWA DURING THE
OVERNIGHT HOURS. THIS SOLUTION IS SUPPORTED BY QPF FIELDS FROM THE
NAM...OPERATIONAL GFS...EC AND SREF-MEAN. WENT AHEAD WITH 40% POPS
ACROSS THE ENTIRE CWA 00Z-06Z AS A RESULT. THE LOW LEVEL JET AXIS
SHOULD VEER TO THE NORTHEAST AFTER 06Z...THUS CARRYING THE BEST
PRECIPITATION CHANCES TO EASTERN PORTIONS OF THE CWA 06Z-12Z
WEDNESDAY. AS A RESULT...WENT AHEAD AND RELEGATED THE 40% POPS TO
EAST/SOUTHEASTERN PORTIONS OF THE CWA AFTER 06Z...WITH 20%-30%
POPS CONTINUING ACROSS OUR WEST/NORTHWEST 06Z-12Z. THE DEPARTURE
OF THE MID LEVEL SHORT WAVE TO THE EAST/SOUTHEAST OF OUR REGION ON
WEDNESDAY...AND LITTLE TO NO LOW LEVEL JET ENERGY WEDNESDAY NIGHT
AND THURSDAY NIGHT...WILL RESULT IN LITTLE IF ANY KINEMATIC
FORCING ACROSS OUR AREA BEYOND 12Z WEDNESDAY. AS A RESULT...THE
REMAINDER OF THE SHORT TERM FORECAST BEYOND 12Z WEDNESDAY REMAINS
DRY AT THIS TIME.

THE NAM SUGGESTS 0-1KM MLCAPE VALUES OF 1500-2200J/KG WILL BE
REALIZED ACROSS THE CWA THIS AFTERNOON AND EVENING...WITH THE
STRONGEST INSTABILITY RELEGATED TO NORTH/NORTHWESTERN PORTIONS OF
OUR CWA WHERE LOW TO MID LEVEL LAPSE RATES WILL BE GREATEST
UNDERNEATH THE MID LEVEL TROUGH AXIS. DEEP LAYER BULK SHEAR DOES
NOT APPEAR OVERLY IMPRESSIVE THIS AFTERNOON...BUT WITH THE UPPER
LEVEL JET AXIS REMAINING SITUATED OVER OUR AREA...DEEP LAYER BULK
SHEAR VALUES OF AROUND 30KTS CANNOT BE RULED OUT...ESPECIALLY
ACROSS OUR NORTHERN CWA. GIVEN ALL THIS...WILL GO AHEAD AND
OUTLOOK THE CWA FOR ISOLATED SEVERE WEATHER THIS AFTERNOON. DEEP
LAYER MUCAPE VALUES REALLY DROP OFF POST-SUNSET...LIKELY RESULTING
IN NON-SEVERE THUNDERSTORMS WITH ANY CONVECTION THAT IS REALIZED
DURING THE OVERNIGHT HOURS.

STATISTICAL ANALYSIS OF FIVE-DAY AVERAGED FORECAST TEMPERATURE
ERRORS FOR FORECAST DAYS 0-3 REVEAL CONSMOS HAS BEEN THE BEST
PERFORMER WITH RESPECT TO HIGHS...WITH BCCONSALL DOING VERY WELL
WITH OVERNIGHT LOWS. FOLLOWED CLOSELY TO THESE GUIDANCE SETS FOR
HIGHS AND LOWS TODAY THROUGH FRIDAY MORNING AS A RESULT.

LONG TERM...FRIDAY THROUGH MONDAY. HIGH TEMPERATURES WILL
ACTUALLY BE A FEW DEGREES BELOW NORMAL FRIDAY AND SATURDAY AND
THEN CLIMB BACK TO NEAR NORMAL BY SUNDAY INTO MONDAY. THERE WILL
BE A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH
SATURDAY WITH A BETTER CHANCE FOR DRY WEATHER BY SUNDAY INTO
MONDAY.

FRIDAY...THE FORECAST AREA WILL SANDWICHED BETWEEN A LARGE UPPER
HIGH OVER THE DESERT SOUTHWEST AND A VIGOROUS SHORTWAVE OVER THE
GREAT LAKES. THE SHORT WAVE TO OUR EAST WILL ALLOW FOR A GLANCING
SHOT OF COOLER AIR TO WORK INTO THE FORECAST AREA ON EASTERLY TO
SOUTHEASTERLY WINDS. NORTHEAST ZONES WILL BE THE COOLEST AND MAY
BARELY MAKE 80 DEGREES FOR A HIGH WHILE MID TO UPPER 80S CAN BE
EXPECTED OVER NORTH CENTRAL KANSAS.

FRIDAY NIGHT INTO SATURDAY...THE 00Z GFS AND ECMWF MODEL RUNS BOTH
DEPICT A SHORT WAVE TROUGH TRACKING EAST OUT OF THE HIGH PLAINS IN
THE FRIDAY NIGHT INTO SATURDAY TIME FRAME. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE IN ASSOCIATION WITH THIS UPPER WAVE
AND WILL CONTINUE TO CARRY CHANCE POPS. THE PRECIPITATION WILL
LIKELY BE DONE BY SATURDAY EVENING...BUT ALLBLEND MODEL KEEPS LOW
END POPS ACROSS FAR EASTERN ZONES INTO SATURDAY EVENING. SATURDAY
EVENING POPS MAY EVENTUALLY BE PULLED FROM THE REMAINING EASTERN
FORECAST ZONES IF MOST RECENT MODEL TRENDS CONTINUE.

SUNDAY AND MONDAY...UPPER RIDGE WILL TRY TO SLIDE FURTHER EAST AND
MAY START TO EXERT MORE INFLUENCE OVER OUR WEATHER WITH WARMER
TEMPERATURES ALOFT AND AT THE SFC. THIS SHOULD ALLOW HIGH
TEMPERATURES TO CLIMB BACK INTO THE MID AND UPPER 80S OVER
NEBRASKA TO THE LOWER 90S IN KANSAS ZONES. ALLBLEND MODEL IS DRY
AND IT SEEMS LIKE DRY WEATHER IS A FAIRLY GOOD BET. HOWEVER...THE
ECMWF AND GFS BOTH SHOW VERY MINOR SHORT WAVES MOVING THROUGH WITH
TIMING DIFFERENCES. THE CHANCE OF RAIN ALTHOUGH NOT ZERO IS TOO
LOW TO INCLUDE MENTIONING IN THE FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 1255 AM CDT TUE AUG 7 2012/

AVIATION...06Z KGRI TAF. THUNDERSTORMS HAVE MOVED SOUTH OF KGRI
AND ODDS ARE THAT THE REST OF THE NIGHT SHOULD REMAIN DRY.
HOWEVER...A WEAK FRONTAL BOUNDARY WILL REMAIN IN THE GENERAL
VICINITY AND THUNDERSTORM CHANCES RETURN TO THE KGRI AREA BY LATER
THIS MORNING INTO THE AFTERNOON HOURS. FOR NOW WILL GO WITH A
PROB30 DURING THE AFTERNOON HOURS WHEN THUNDERSTORMS WILL BE A BIT
MORE FAVORED. THUNDERSTORM CHANCES MAY ALSO LINGER INTO THE
EVENING HOURS...BUT POPS ARE LOW ENOUGH TO KEEP EVENING RAIN
CHANCES OUT OF THE TAF FOR NOW. THE WIND WILL BE A CHALLENGE TO
FORECAST WITH THE WEAK BOUNDARY AROUND THE AREA. ESSENTIALLY THE
WIND SHOULD BE LIGHT AND OUT OF THE SOUTH OR SOUTHEAST...BUT MAY
BE A BIT MORE VARIABLE THAN THAT AT TIMES.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 7, 4:47 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
447 AM CDT TUE AUG 7 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
081200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
447 AM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
TODAY AND TONIGHT. ALTHOUGH SMALL HAIL AND BRIEF GUSTY WINDS WILL
BE POSSIBLE WITH ANY THUNDERSTORM ACTIVITY ACROSS THE AREA...SOME
OF THE STORMS ACROSS SOUTH CENTRAL NEBRASKA NORTH OF I-80 MAY
REACH SEVERE STATUS THIS AFTERNOON THROUGH THIS EVENING. HAIL TO
THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH WILL BE THE
PRIMARY THREATS SHOULD SEVERE WEATHER BE REALIZED THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA FRIDAY
NIGHT THROUGH SATURDAY NIGHT. CURRENTLY...THE PROBABILITY OF
SEVERE WEATHER WITH THIS WEEKEND THUNDERSTORM ACTIVITY APPEARS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...PRIMARILY ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA
NORTH OF I-80.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

In the hours before

Special weather statement, Aug 7, 12:43 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 AM CDT TUE AUG 7 2012

NEZ085-070615-
WEBSTER NE-
1243 AM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER COUNTY UNTIL 115 AM
CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CAMPBELL...OR 27 MILES SOUTHWEST OF
HASTINGS...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INAVALE...
  COWLES...
  RED CLOUD...
  ROSEMONT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4028 9830 4000 9852 4000 9853 4010 9873
      4031 9873 4035 9871 4035 9864
TIME...MOT...LOC 0542Z 295DEG 15KT 4024 9864

BRYANT
Special weather statement, Aug 7, 6:29 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
629 AM CDT TUE AUG 7 2012

NEZ074-075-071200-
ADAMS NE-KEARNEY NE-
629 AM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS AND EASTERN
KEARNEY COUNTIES UNTIL 700 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORMAN...OR 21 MILES WEST OF HASTINGS...
MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOLSTEIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4055 9856 4035 9862 4044 9887 4058 9880
TIME...MOT...LOC 1129Z 290DEG 13KT 4049 9875

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:05 PM CDTSpecial Weather StatementGIDPhelps25 min
Aug 7, 12:43 AM CDTSpecial Weather StatementGIDWebster32 min
Aug 7, 7:00 AM CDTSpecial Weather StatementGIDWebster30 min
Aug 7, 7:23 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster26 min
Aug 7, 8:08 AM CDTSpecial Weather StatementGIDWebster37 min
Aug 7, 4:44 PM CDTSpecial Weather StatementGIDNance31 min
Aug 7, 5:16 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance29 min
Aug 7, 5:41 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance34 min
Aug 7, 6:12 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance33 min
Aug 7, 6:14 PM CDTSpecial Weather StatementGIDSherman31 min
Aug 7, 6:24 PM CDTSpecial Weather StatementGIDGreeley36 min
Aug 7, 6:41 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard49 min
Aug 7, 9:16 AM CDTSpecial Weather StatementGIDSmith29 min

Nearby

Special Weather Statements in Nebraska, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.